Nervousness

What is Nervousness?

A condition of being nervous (2).

Questions and answers on "Nervousness"

Can Symbocort inhaler cause nervousness or bad dreams?

doctor1 MD

Brief Answer:
No it won't cause.

Detailed Answer:
Thanks for your question on Health Care Magic.
I can understand your concern.
Symbicort is having formoterol and budesonide.
Formoterol is long acting beta 2 agonist. Budesonide is inhaled corticosteroid.
Both are safe for long term use. None...

Read Full Thread   Ask a Doctor Now

I have been taking a generic form of effexor for a while and am feeling very anxious. rapid heartbeat, not myself. could these be side effects.

doctor1 MD

Brief Answer:
Nervousness

Detailed Answer:
Hello

Thanks for the query

Nervousness is a known side effect of effexor, patients often complain of nervousness and excessive sweating when on effexor. Nervousness can cause rapid heart beat. I recommend you to see your physician for an alternative...

Read Full Thread   Ask a Doctor Now

Male, 52 , 25#over weight, Diabetic since '02, to stints in '07, heavy drinker(beer). scheduled to see family Dr 1/7/15. symptoms are nervousness, dizziness when standing, vision issues, organs sometime ache, spontaneous hot flashes, overall loss of flexibility/stiffness. loss of motivation. 5 years ago, I was very, very active..... wish I was now. it is a struggle to work, play ... enjoy the blessings I have.

doctor1 MD

Brief Answer:
Diabetic neuropathy needs to be ruled out.

Detailed Answer:
Hello
Welcome to Health care Magic.

I reviewed your history.
It seems from the history that you are having symptoms of dizziness, nervousness, stiffness, body ache...
Since you are a known Diabetic on treatment we need...

Read Full Thread   Ask a Doctor Now

My wife who is almost 80 years old, has terrible head sweats each day. So bad that she must use a wet towel on her forehead and her neck I asked her doctor about it, and he says it may be the result of nervousness or ???

As her husband, I'm very concerned about it. Can you suggest anything ? Do you think she should try taking a BORON supplement or perhaps BORIC ACID ??

Thanks for your advice. XXXXXXX

doctor1 MD

Brief Answer:
Read below.

Detailed Answer:
I read your question carefully and I understand your concern.

It might have been useful if you could add some more details on whether her doctor ran any tests before reaching to the conclusion of nervousness. Also if she took any medication you should...

Read Full Thread   Ask a Doctor Now

I am experiencing nervousness and lack of appetite. I am on 30 msg of cymbals a day which I take at night. I have been taking this every other days and am thinking about getting off of it. What do you recommend

doctor1 MD

Brief Answer:
Consultation

Detailed Answer:
Hello, and thanks for your question.

Actually, the way you are taking this medication is not helping you. Cymbalta is a medication that needs to be taken every day for 4 to 6 weeks continuously to begin to take effect. Once you take Cymbalta this way, I...

Read Full Thread   Ask a Doctor Now

I am a 67 year old female. The only medication I take is fluoxetine, 40 mg. Within the past six months I have developed a feeling of nervousness for no reason and shaking of my head and extremities, which has gotten progressively worse. I think I may have a neurological problem or, could it be a reaction to the medication I am taking? I have been on this medication for approximately 3 years starting at 10 mg, then 20 mg, and recently increased to 40 mg (last month).

doctor1 MD

Brief Answer:
These can be side effect of fluoxetine.Consult doctor for change in dosing.

Detailed Answer:
Welcome
I understood your question.
Maximum allowable dose for fluoxetine is 60 mg in a devided dose per day. Nervousness is a common side effect that occurs with fluoxetine. Tremor and...

Read Full Thread   Ask a Doctor Now

Dear sir,

As im having GERD, Iam taking Kool-it and acilfate syrup in the morning before breakfast and rekool 20mg and acilfate syrup in night before dinner.

What will be the side effects

I'm feeling increased heartrate , nervousness.sometimes headache. Wether these are due to medicines.kindly clarify

doctor1 MD

Brief Answer:
Probably due to GERD.

Detailed Answer:
Welcome to Healthcaremagic.
Hi, I am Dr Anshul Varshney , I have read your query in detail , I understand your concern.
The increase in heart rate , nervousness and headache that you are getting are most probably due to GERD itself.
In few...

Read Full Thread   Ask a Doctor Now

Feeling nervousness - withdrawal effect of Vilazodone 20 mg
My sister took following medicine for 02 moths for depression/irritability:
1. Vilazodone 20 mg
2. Sadmet 200mg (02 PM - 08 PM)
3. Fluxovin - CR 100 mg
4. Tab Gressami 200 mg
After taking these medicines her condition (Sadness) worsened and she had to consult a psychiatrist nearby. He told her to stop above mentioned medicines and take the following:
1. Fluxovin 100 mg
2. Clofranil 50 mg
3. Inspiral - 5 (10 AM - 02 PM)
4. Pronol -H
One week has paased since she stopped taking Vilazodone and she is still facing nervousness. She feels little confident after taking Inspiral, but nervousness attacks her again.
What should be done to get rid of withdrawal effect of Vilazodone. Please suggest me what to do.

doctor1 MD

Brief Answer:
Vilazodon does not cause much withdrawal

Detailed Answer:
Hello,
Thanks for your query.
I appreciate your efforts for medical consultation in so much distress.

Important aspects of your query are:
• 30 year old female
• Treatment history: Took nexito for 3 years
• Complains of:...

Read Full Thread   Ask a Doctor Now

hello again this is XXXXXXX I am fowling up from last week I took the meth by accident ....just had a few more questions , my headaches are gone and head pressure is gone unless I bend right over feeling a lot better .. the head feels a little stuffy yet though.. the nervousness comes in the morning still but doesn't last, heart rate is little fast .will this subside in another week iam thinking ? ,,Iam taking vitamins Omaga 3 ,vit C 1000, vit B complex , multi vit. and, magnesium bia glycinate to help with the nervousness Is this okay? iam eating vegies and lots of fruits and lots of water tiring to flush the impurities like you said to do ...question I would like to go on a herbal detox for 2 weeks can I start now or should I wait till the symptom's subside ..


i shouldn't say all the head pressure is gone it comes and goes my blood pressure is 140 over 90 -100 kinda fluctuates was 130 over 80 yesterday heart rate around 70 75 beats i just only check it in the afternoons when I am around the machine... will this subside as well ,?

doctor1 MD

Brief Answer:
nervousness likely anxiety neurosis. . lifestyle change and counseling

Detailed Answer:
It will subside.You are having anxiety neurosis.Medicine you are taking will not help to subside nervousness.Yoga and meditation may help you.You can consult naturopathy expert and clinical...

Read Full Thread   Ask a Doctor Now

I am too scared to do anything on my own and it's getting worse; what's wrong with me? I feel like such a baby and I'm 36 years old! My kids are more braver than me in society!

doctor1 MD

Brief Answer:
Hi

Detailed Answer:
Hello,
Thanks for your query.
I appreciate your efforts for medical consultation in so much distress.

You are suffering and same time seeking help self on online forum. You probably suffering from some anxiety or phobia. Please mention duration of suffering and...

Read Full Thread   Ask a Doctor Now

Recent questions on  Nervousness

doctor1 MD

I recently changed from Atenolol 100mg taken daily to Metoprolol Succ Er 100mg daily. I am experiencing difficulty making decisions, mood swings and depression . By depression I mean I am not finding XXXXXXX in the usual things I enjoy doing, such...

doctor1 MD

Hi I have MRI Scan today I am nervous. I am a panic attack sufferer and do not like closed spaces like lifts. How can I be ok?

doctor1 MD

what are the side effects of trizene? Is yohimbe a drug to be avoided?

doctor1 MD

my mother is peeing blood or we can say she sees blood in her urine this is repeating to often she in 67 years old leat she have gotten antibiotic and it wet away but now after one month its back wat may i do to help her she is very very nervous please let me know whats wrong with her and how to send you an moneycheck thank you.
my mother is suffering from high bloodpresure there for she has Adala Oros she also suffers from high nervousness which she takes Lorazepam 2'5mg she ones got celebral palsy which left her with a few problems. she is 67 years old but strong, the nervousness sometimes get to us.

doctor1 MD

Hi,From last few months whenever i have to travel alone,nervousness,anxiety start drowning on me.I start thinking abt negative things.Due To This I Have Missed imp oppurtunity.I have a feeling of negative things during my travel .I have started felling like this few months ago.Can you please help me out
Its urgent
.....

doctor1 MD

What are the negative effects of masturbating too much (seven or more times a week) for males? I heard it could lead to sunken eyes and protruding cheek bones, hair loss, and nervousness associated with anxiety (which I suffer from). Is any of that true?

doctor1 MD

Iv been under lots stress suffered from panic attacks and now my anxiety levels and nervousness tend to make my life difficult , recently I started new job get very nervous and had to wear steel toe cap boots feet became sweaty very cold and made life awkward at night sumtimes I sweat and worry over stupid things and seem to produce lot heat from upper body ???

Ask Question
Dr. Andrew Rynne
MD

Hi, I am Dr. Andrew Rynne (Family Physician). I will be guiding you through the process. Please write your question below.

Related Drugs/Medications
Related Treatment/Therapy
Related Medical Topics